# SDR R61A20100422

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 15,863 hours, 11,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10018582
- Part serial: 0111
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO FIELD DUE TO SMOKE IN CABIN ALONG WITH PACK 2 FAIL, LANDED WITHOUT INCIDENT AT DEN.  MAINTENANCE REMOVED AND REPLACED THE RT HEAT EXCHANGER PER AMM, OPS CHECK GOOD.  CREW RETURNED TO FIELD DUE TO SMOKE IN CABIN ALONG WITH PACK 2 FAIL, LANDED WITHOUT INCIDENT AT DEN.  MAINTENANCE PLACED PACK NR 2 ON MEL 21-51-00-1.  A/C WAS THEN RETURNED TO SERVICE.
